# SDR DL72S961472

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545905
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN JUST AFT OF FUSELAGE STA 700 HAD CORROSION DAMAGE AT STRINGER 28L AND STR 28R.  REPAIRED PER B727 SRM 53-30-3, FIGURE 1 IN ACCORDANCE WITH B727 S/B 727-53A0203, REV 2.
